# SDR AALA20171027008

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 49,588 hours, 24,931 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Unsecure
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  SDF-DFW FLIGHT DIVERTED TO BNA ACCOUNT OF FLIGHT DECK OXYGEN PRESSURE LOSS.  OVERWEIGHT LANDING UNEVENTFUL.  SECURED SUPPLY LINE AND REPLACED CREW OXYGEN BOTTLE PER AMM 35-10-00.  OPERATIONAL CHECK GOOD.
